MAUDE Adverse Event Report: ABBOTT MEDICAL QUATTRODE LEAD 3/4MM, 30 CM; PERCUTANEOUS LEAD

ABBOTT MEDICAL QUATTRODE LEAD 3/4MM, 30 CM; PERCUTANEOUS LEAD
Model Number 3143
Medical Device Problem Code High impedance (1291)
Health Effect - Clinical Code Inadequate Pain Relief (2388)
Date of Event 06/18/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient was not receiving effective therapy from their system.It was found that one lead had high impedances.In turn, surgical intervention may take place to address the issue.Note: investigation did not determine which lead had high impedance.
 
Additional Manufacturer Narrative
Date of event is estimated.The allegation is against 1 of 3 leads; however, it is unknown which lead, therefore, all potential components are being listed.Additional components potentially involved in the event include: common device name: scs octrode percutaneous lead, model: 3186, udi: (b)(4), serial: n/a, batch: 2743951.Common device name: scs quattrode percutaneous lead, model: 3143, udi: (b)(4), serial: n/a, batch: 176047.
 
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.
 
Event or Problem Description
Additional information revealed that the patient underwent surgical intervention wherein all of the leads were explanted and replaced with one lead.Postoperatively, the patient has effective therapy.

Brand Name
QUATTRODE LEAD 3/4MM, 30 CM
Common Device Name
PERCUTANEOUS LEAD
Manufacturer (Section D)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer (Section G)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer Contact
ronnie shalev
6901 preston road
plano, TX 75024
9723098000
MDR Report Key15240417
Report Number1627487-2022-04508
Device Sequence Number4900346
Product Code LGW
UDI-Device Identifier05414734401579
UDI-Public05414734401579
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P010032
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2009
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/27/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/28/2010
Device Model Number3143
Device Catalogue Number3143
Device Lot Number119984
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/03/2022
Supplement Date Received by Manufacturer09/15/2022
Initial Report FDA Received Date08/17/2022
Supplement Report FDA Received Date09/27/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/28/2008
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SCS EXTENSION; SCS IPG
Outcome Attributed to Adverse Event Other;
Patient SexMale
Patient Weight113 KG